Vol. 316, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Application of good coverings to collapsing Alexandrov spaces

Tadashi Fujioka

Vol. 316 (2022), No. 2, 335–365

Let M be an Alexandrov space collapsing to an Alexandrov space X of lower dimension. Suppose X has no proper extremal subsets and let F denote a regular fiber. We slightly improve the result of Perelman to construct an infinitely long exact sequence of homotopy groups and a spectral sequence of cohomology groups for the pair (M,X,F). The proof is an application of the good coverings of Alexandrov spaces introduced by Mitsuishi and Yamaguchi. We also extend this result to each primitive extremal subset of X.

Alexandrov spaces, collapse, good coverings, extremal subsets
Mathematical Subject Classification
Primary: 53C20, 53C23
Received: 3 November 2020
Revised: 26 October 2021
Accepted: 20 November 2021
Published: 6 April 2022
Tadashi Fujioka
Department of Mathematics
Kyoto University